# SDR 06FDEA0903

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1256
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CARGO AREA STA 1256 L15 LEFT SIDE FOUND WEB CRACK ON THE RADIUS ON L3 JAMB DOOR .5 INCH LONG.  REPAIRED DOOR JAMB IAW SRM 53-50-00 FIG 19 SHT 1 VOL 1.  FABRICATED PART IAW DETAIL PART TRAVELER F163479/N00479 AND IAW SRM 53-50-00 FIG 19 VOL 1.
